# SDR PIDA06120

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,978 hours, 33,328 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 15080
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK IN CEILING MID CABIN AND OPS CHECKED GOOD IAW AMM 35-51-81.
